1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Bad heroin on Vancouver streets has killed two women, police warn

By catseye, Jan 20, 2011 | | |
Rating:
5/5,
  1. catseye
    Potentially fatal heroin being sold on Vancouver streets has killed two women and landed another person in hospital with serious side-effects, police warn.

    All three incidents occurred in the past four days.

    The two women, aged 19 and 26, died last Thursday and Friday night after being found about a block apart in southeast Vancouver.

    One woman was found in a suite in the 2400-block of Kingsway between Nanaimo and Slocan Street while the other was found behind a gas station at the corner of Kingsway and Nanaimo.

    Police are awaiting toxicology results.

    “Potentially three incidents in four days is very worrisome for us,” said Const. Lindsey Houghton.

    “You’ll recall back in 2005 in the span of three weeks we had 10 deaths from heroin overdoses.”

    “We don’t know if this is just ‘bad heroin’, or if it’s cut with something. If it has some unknown substance in it, or if it’s extra pure.”

    So the VPD is warning drug users to be extremely cautious and use the services of INSITE, which has medical personnel on hand that can help if there are problems.

    Houghton said the VPD has notified a number of local agencies, including INSITE, Vancouver Coastal Health, other local police forces, and the B.C. Ambulance Service.

    “Anyone seeing someone appearing to be in medical distress is urged to immediately call 911 and if you are a drug user who has used and don’t feel well, seek medical attention or help immediately.”

    By Jack Keating, The Province January 18, 2011
    http://www.theprovince.com/news/fraser-valley/heroin+hits+Vancouver+streets/4122940/story.html

Comments

  1. gmeziscool2354
    everynow and again a batch of heroine goes around that is either super powerful or cut with something that when combined with the H tends to produce fatal overdoses. whether this happens more frequently with heroin than other drugs or if its something about heroin addicts lifestyles that make them more susecptable is unclear to SWIM who has never tried the stuff, but for this reason we have a thread http://www.drugs-forum.com/forum/showthread.php?t=64655 which comes close to violating the source rule in the name of harm reduction
  2. gmeziscool2354
    additionally any from the area who has experience with this batch should post annecdotal experience in that thread
To make a comment simply sign up and become a member!